# SDR AALA202211218645

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N116AN
- Make and model: Airbus A321-231
- Aircraft serial: 6070
- Aircraft time: 28,328 hours, 5,851 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: HFE200501
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ODOR COMING FROM FORWARD GALLEY. FLIGHT RETURNED TO LAX LANDING SAFELY. MAINTENANCE FOUND ODOR COMING FROM FORWARD GALLEY COFFEE MAKER CM4. REPLACED ESPRESSO / COFFEE MAKER PER AMM 25-33-28.
